Branching Processes in a Lévy Random Environment

被引:0
作者
S. Palau
J. C. Pardo
机构
[1] Centro de Investigación en Matemáticas,
来源
Acta Applicandae Mathematicae | 2018年 / 153卷
关键词
Continuous state branching processes in random environment; Stochastic differential equations; Strong solution; Immigration; Competition; 60G17; 60G51; 60J80;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper, we introduce branching processes in a Lévy random environment. In order to define this class of processes, we study a particular class of non-negative stochastic differential equations driven by a white noise and Poisson random measures which are mutually independent. Following similar techniques as in Dawson and Li (Ann. Probab. 40:813–857, 2012) and Li and Pu (Electron. Commun. Probab. 17(33):1–13, 2012), we obtain existence and uniqueness of strong local solutions of such stochastic equations. We use the latter result to construct continuous state branching processes with immigration and competition in a Lévy random environment as a strong solution of a stochastic differential equation. We also study the long term behaviour of two interesting examples: the case with no immigration and no competition and the case with linear growth and logistic competition.
引用
收藏
页码:55 / 79
页数:24
相关论文
共 50 条
[31]   Successful couplings for a class of stochastic differential equations driven by Lévy processes [J].
HuoNan Lin ;
Jian Wang .
Science China Mathematics, 2012, 55 :1735-1748
[32]   Invariant measures of Lévy-type operators and their associated Markov processes [J].
Behme, Anita ;
Oechsler, David .
ELECTRONIC JOURNAL OF PROBABILITY, 2024, 29
[33]   Explosion of continuous-state branching processes with competition in a Levy environment [J].
Ma, Rugang ;
Zhou, Xiaowen .
JOURNAL OF APPLIED PROBABILITY, 2024, 61 (01) :68-81
[34]   Subcritical multitype Markov branching processes with immigration generated by Poisson random measures [J].
Slavtchova-Bojkova, Maroussia ;
Hyrien, Ollivier ;
Yanev, Nikolay M. .
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2024, 53 (14) :5076-5091
[35]   Limit theorems and estimation theory for branching processes with an increasing random number of ancestors [J].
Dion, JP ;
Yanev, NM .
JOURNAL OF APPLIED PROBABILITY, 1997, 34 (02) :309-327
[36]   Convergence in LP for a Supercritical Multi-type Branching Process in a Random Environment [J].
Grama, Ion ;
Liu, Quansheng ;
Pin, Erwan .
PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 2022, 316 (01) :160-183
[37]   Stationary solutions and invariant measures for SDEs driven by Lévy processes with Markovian switching [J].
Gao, Yue ;
Jiang, Xiaomeng ;
Xing, Jiamin .
STOCHASTICS AND DYNAMICS, 2024, 24 (08)
[38]   Berry-Esseen's bound for a superadditive bisexual branching process in a random environment [J].
Xiao, Sheng ;
Liu, Xiangdong .
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2025, 54 (01) :98-114
[39]   Asymptotic Behavior for Multi-scale SDEs with Monotonicity Coefficients Driven by Lévy Processes [J].
Shi, Yinghui ;
Sun, Xiaobin ;
Wang, Liqiong ;
Xie, Yingchao .
POTENTIAL ANALYSIS, 2024, 61 (01) :111-152
[40]   Exponential ergodicity of branching processes with immigration and competition [J].
Li, Pei-Sen ;
Li, Zenghu ;
Wang, Jian ;
Zhou, Xiaowen .
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2025, 61 (01) :350-384